Interval structure of the Pieri formula for Grothendieck polynomials

Abstract : We give a combinatorial interpretation of a Pieri formula for double Grothendieck polynomials in terms of an interval of the Bruhat order. Another description had been given by Lenart and Postnikov in terms of chain enumerations. We use Lascoux's interpretation of a product of Grothendieck polynomials as a product of two kinds of generators of the 0-Hecke algebra, or sorting operators. In this way we obtain a direct proof of the result of Lenart and Postnikov and then prove that the set of permutations occuring in the result is actually an interval of the Bruhat order.
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00824148
Contributor : Viviane Pons <>
Submitted on : Tuesday, May 21, 2013 - 11:18:23 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM
Long-term archiving on : Tuesday, April 4, 2017 - 8:37:10 AM

File

article_postprint.pdf
Files produced by the author(s)

Identifiers

Citation

Viviane Pons. Interval structure of the Pieri formula for Grothendieck polynomials. International Journal of Algebra and Computation, World Scientific Publishing, 2013, 23 (01), pp.123-146. ⟨10.1142/S0218196713500045⟩. ⟨hal-00824148⟩

Share

Metrics

Record views

475

Files downloads

180